# SDR SWIA2021062859021

- Difficulty date: April 8, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295 S23-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME AT FS 295 FROM STGR 23L TO STGR 26R.     (C-CHECK RO 6/22/2021)    CORROSION ON FRAME AT FS295 FROM STGR 23L AND STGR 23R FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-06-101-002-A04. CUT AND REMOVED FRAME AT FS295 FROM STGR 20L TO STGR 20R REF. CRJ-900 SRM, 53-00-06-201-001-A01, CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-21-001-001-A01 AND DWG SH670-31630 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE CHECKS GOOD.
